# SDR TSAA20141014015

- Difficulty date: August 19, 2014
- Submitted: October 14, 2014
- Operation: Air carrier
- Aircraft: N320DL
- Make and model: Boeing 737232
- Aircraft serial: 23092
- Aircraft time: 73,742 hours, 58,206 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Channel
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED & BROKEN U CHANNEL AT STATION 727 STRINGER 27R ON BULKHEAD.  REPAIRED & INSTALLED U CHANNEL IAW SRM 51-30-02.
